Alert archive / South Carolina / Flash Flood Warnings in 2017

Flash Flood Warning 10, NWS Charleston, SC

September 11, 20174 counties in South Carolina

NWS Charleston, SC issued this flash flood warning at Sep 11, 2017, 12:54 PM EDT for 4 counties in South Carolina. It was in force for 9 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2017, 12:54 PM EDT (16:54 UTC)
Expired
Sep 11, 2017, 10:00 PM EDT
In force
9 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
None

Counties Allendale County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 43 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 4:35 PM EDTHEAVY RAIN 0Fairfax, SCWARNING POINT REPORTED ONE LANE ON HIGHWAY 321 CLOSED NEAR FAIRFAX DUE TO WATER ON THE ROADWAY.
Sep 11, 6:25 PM EDTHEAVY RAIN 04 W Walterboro, SCCOLLETON COUNTY DISPATCHER REPORTS NUMEROUS ROADWAYS FLOODED INCLUDING ULMER LAKE DR IN THE 700 BLOCK...THE DIRT SECTION OF PUBLIC LANDING RD...ASHTON RD IN THE 9000 BLOCK...ADVENT RD NEAR BEREA RD...AND HUMMINGBIRD LN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 4.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2017-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2017-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 902 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
902 m²/s²
0-3 km storm-relative helicity
1081 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

215 
WGUS52 KCHS 111654
FFWCHS
SCC005-029-035-049-112100-
/O.NEW.KCHS.FF.W.0010.170911T1654Z-170911T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
1254 PM EDT MON SEP 11 2017

The National Weather Service in Charleston has issued a

* Flash Flood Warning for portions of...
  Hampton County in southeastern South Carolina...
  Colleton County in southeastern South Carolina...
  Allendale County in southeastern South Carolina...
  Dorchester County in southeastern South Carolina...

* Until 500 PM EDT

* At 1253 PM EDT, Doppler radar indicated heavy rains associated 
  with Hurricane Irma moving inland across much of southern South 
  Carolina. The risk for flash flooding will continue to increase 
  through early afternoon as heavy rains combine with the incoming 
  elevated high tide.

* Some locations that will experience flooding include...
  Walterboro, Hampton, Lake Warren State Park, Colleton, Varnville,
  Fairfax, Cottageville and Brunson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3295 8030 3269 8080 3290 8141 3307 8114
      3303 8108 3310 8095 3306 8090 3309 8088
      3313 8089 3319 8078

$$
3 follow-up statements
991 
WGUS52 KCHS 112044
FFWCHS
SCC005-029-035-049-120000-
/O.EXT.KCHS.FF.W.0010.000000T0000Z-170912T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
444 PM EDT MON SEP 11 2017

The National Weather Service in Charleston has extended the

* Flash Flood Warning for portions of...
  Hampton County in southeastern South Carolina...
  Colleton County in southeastern South Carolina...
  Allendale County in southeastern South Carolina...
  Dorchester County in southeastern South Carolina...

* Until 800 PM EDT

* At 442 PM EDT, Doppler radar continued to indicate heavy rains 
  associated with Hurricane Irma moving inland across much of 
  southern South Carolina. Although the rain has temporarily ended 
  in some areas, heavy rains will move back into these areas later 
  this afternoon. The risk for flash flooding continues.

* Some locations that will experience flooding include...
  Walterboro, Hampton, Lake Warren State Park, Colleton, Varnville,
  Fairfax, Cottageville and Brunson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3295 8030 3269 8080 3290 8141 3307 8114
      3303 8108 3310 8095 3306 8090 3309 8088
      3313 8089 3319 8078

$$
953 
WGUS52 KCHS 112332
FFWCHS
SCC005-029-035-049-120200-
/O.EXT.KCHS.FF.W.0010.000000T0000Z-170912T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
732 PM EDT MON SEP 11 2017

The National Weather Service in Charleston has extended the

* Flash Flood Warning for portions of...
  Hampton County in southeastern South Carolina...
  Colleton County in southeastern South Carolina...
  Allendale County in southeastern South Carolina...
  Dorchester County in southeastern South Carolina...

* Until 1000 PM EDT

* At 731 PM EDT, Doppler radar continued to indicate heavy rains 
  associated with Hurricane Irma moving inland across much of the 
  lower South Carolina coast. The risk for flash flooding will 
  continue. 

* Some locations that will experience flooding include...
  Walterboro, Hampton, Lake Warren State Park, Colleton, Varnville,
  Fairfax, Cottageville and Brunson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3295 8030 3269 8080 3290 8141 3307 8114
      3303 8108 3310 8095 3306 8090 3309 8088
      3313 8089 3319 8078

$$
860 
WGUS72 KCHS 120155
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
955 PM EDT MON SEP 11 2017

SCC005-029-035-049-120205-
/O.EXP.KCHS.FF.W.0010.000000T0000Z-170912T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hampton SC-Colleton SC-Allendale SC-Dorchester SC-
955 PM EDT MON SEP 11 2017

...THE FLASH FLOOD WARNING FOR HAMPTON...COLLETON...ALLENDALE AND
DORCHESTER COUNTIES WILL EXPIRE AT 1000 PM EDT...

The heavy rain has ended. Some roadways may have lingering high 
water. Please continue to heed any remaining road closures.

LAT...LON 3295 8030 3269 8080 3290 8141 3307 8114
      3303 8108 3310 8095 3306 8090 3309 8088
      3313 8089 3319 8078

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 11:11 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Sep 11, 11:11 AM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1111 AM EDT Mon Sep 11 2017

...Significant impacts expected from Irma today...

.SYNOPSIS...
Tropical Storm Irma will move northward into southwest Georgia and
Alabama through tonight while weakening. Warmer weather will
return during the middle of the week and persist until the
weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
No significant changes were made to the previous forecast. Main
change was to update for the expansion of the Tornado Watch
northward through the Charleston metro and in time through 2 pm.
Temperatures likely to only slowly rise inland with quicker
rises near the coast as the coastal front along the coast moves
a bit westward.

Severe Weather: The stable air on the west side of the front
across most of the inland areas is forecast to weaken with time
into the afternoon. Will likely need another Tornado Watch
later this afternoon, at least for areas near the coast as the
coastal front edges a bit farther inland as TS Irma tracks
northwest through southern GA.

Winds: Tropical Storm force winds, especially in gusts, will
continue to impact much of the area through the afternoon. As
spiral rainbands around Irma move in, winds could occasionally
gust as high as 70 mph at times, especially near the coast. We
have already seen an observation from Folly Beach of 72 mph.

Flooding Rainfall: See HYDROLOGY section below.

For more detailed potential impact information refer to our
Hurricane Local Statement /HLS/, Tropical Cyclone Watch/Warning
Statement /TCV/, and/or Hurricane Threats/Impacts Graphics which are
all available from our website at:

http:/weather.gov/chs/tropical_briefing

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
The remnants of Irma are expected to be centered over the TN Valley
Tuesday, moving northward slightly on Wednesday, then finally
shifting into the OH Valley on Thursday. A generally warmer and
somewhat drier pattern is expected for our area. Tuesday will be dry
and mostly sunny. Wednesday will have some moisture increasing from
the south, leading to slight chance POPs. More moisture continues
moving into our area on Thursday, leading to a chance of
showers/thunderstorms. High temperatures will be in the mid 80s
Tuesday, warming into the mid/upper 80s Wednesday and Thursday. Lows
will range from the mid/upper 60s well inland to the lower 70s at
the immediate coast.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
A trough will be over the Northeastern states Thursday night,
lifting away this weekend. Near or slightly above normal
temperatures are expected with isolated to scattered mainly diurnal
convection. Hurricane Jose is expected to be far offshore this
weekend.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
Conditions continue to deteriorate at both terminals. MVFR
conditions at both terminals with periods of IFR conditions
possible this morning. Strong tropical force wind gusts up to
45-50 KT with potential for periods of vsbys of 1 NM or less.
Isolated tornadoes are possible this afternoon somewhere along
the coastal corridor. In the last 6 hours of the 12Z TAF cycle,
cigs and wind speeds will improve while rain chances diminish
from south to north.

Extended Aviation Outlook: Brief flight restrictions are possible in
afternoon/evening showers/thunderstorms, mainly Thursday and Friday.

&&

.MARINE...
Monday through Friday: Tropical storm conditions will prevail
today with some gusts to hurricane force possible mainly south
of the Savannah River leading to very dangerous conditions. Seas
will likely reach near 25 feet out near the Gulf Stream and
peak 14-17 ft in the near shore waters. Small craft should remain
in port!

Wind fields will diminish tonight as the gradient weakens with
Irma losing her grip across southeast GA and southern SC.
Conditions will slowly improve after midnight and we expect
SCA conditions to supplant tropical warnings. Seas will
diminish to 5-8 ft near shore and 8-10 ft well offshore late.

Tuesday through Saturday: Conditions will improve as Irma moves
inland. We'll likely have advisories up for all of the coastal
waters due to seas Tuesday. As seas subside Tuesday night, the
advisories should end for the waters within 20 nm, but continue for
the offshore GA waters into Wednesday morning. No other significant
wind/seas concerns are expected until Friday. By late Friday into
Saturday, seas will begin to build as swells from Hurricane Jose
impact the area.

&&

.HYDROLOGY...
A Flash Flood Watch remains in effect for the entire forecast area
through late tonight.

The best chance for significant flooding will be along the
coast due to the very high tides expected through this evening.
Torrential rainfall is expected to coincide with a particularly
high tide and max storm surge through mid afternoon. Additional
rainfall amounts of 4-6 inches are expected across the forecast
area, with locally higher amounts.

Beyond the immediate flash flood threat, river flooding will become
a concern Tuesday or Wednesday. Some river points could exceed major
flood stage if current QPF numbers verify over the headwaters.

&&

.TIDES/COASTAL FLOODING...
Onshore flow in the tropical storm force range today will
persist as Irma makes the closest approach. These forecast wind
directions/speeds and the surge produced by Irma's approach
will favor significant inundation along our coastal areas, with
the highest tide levels with the midday high tide today.
Increasing swell energy will also enhance the tidal anomalies.
Tides have been running high for a few days already followed the
full moon, so the underlying tides are also somewhat high,
including during low tide.

A Storm Surge Warning is in effect for the entire southeast
Georgia and southeast South Carolina coast, with 4-6 feet of
inundation above ground level in low-lying coastal areas
expected. Such tide levels, when combined with the large
breaking waves, would result in significant coastal flood
damage, beach erosion, and cut off access routes to/from barrier
islands.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch through late tonight for GAZ087-088-099>101-
     114>119-137>141.
     Tropical Storm Warning for GAZ087-088-099>101-114>119-137>141.
SC...Flash Flood Watch through late tonight for SCZ040-042>045-
     047>052.
     Tropical Storm Warning for SCZ040-042>045-047>052.
MARINE...Tropical Storm Warning for AMZ330-350-352-354-374.
&&

NEAR TERM...RJB
SHORT TERM...MS
LONG TERM...MS
AVIATION...
MARINE...MS
HYDROLOGY...
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Sep 11, 10:23 AM EDT, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1023 AM EDT Mon Sep 11 2017

GAZ116>119-137>141-SCZ043>045-047>052-121430-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Inland Colleton-Dorchester-Inland Berkeley-Inland Jasper-Beaufort-
Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
1023 AM EDT Mon Sep 11 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 484 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114-115-SCZ040-042-121430-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Allendale-
Hampton-
1023 AM EDT Mon Sep 11 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

Severe Weather: There is the risk of isolated tornadoes, especially
this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-121430-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 nm-
Waters from Edisto Beach SC to Savannah GA out 20 nm-
Waters from Savannah GA to Altamaha Sound GA out 20 nm...including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 nm-
1023 AM EDT Mon Sep 11 2017

...TORNADO WATCH 484 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Sep 11, 12:04 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1204 PM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 AM     WATER SPOUT      ISLE OF PALMS           32.79N  79.80W
09/11/2017                   CHARLESTON         SC   LAW ENFORCEMENT

            ISLE OF PALMS POLICE REPORTED A WATERSPOUT DISSIPATED
            AS IT HIT THE BEACH. NO DAMAGE REPORTED.

&&

EVENT NUMBER CHS1700700
Local storm report, Sep 11, 12:20 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1220 PM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TROPICAL STORM   CHARLESTON AIRPORT      32.90N  80.04W
09/11/2017                   CHARLESTON         SC   ASOS

            WIND GUST OF 59 MPH.

&&

EVENT NUMBER CHS1700701

DS
Local storm report, Sep 11, 12:31 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1231 PM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TROPICAL STORM   1 SSW WALTERBORO        32.90N  80.67W
09/11/2017                   COLLETON           SC   911 CALL CENTER

            MULTIPLE TREES DOWN ACROSS COLLETON COUNTY.

&&

EVENT NUMBER CHS1700702

JMC
Local storm report, Sep 11, 12:40 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1240 PM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     TROPICAL STORM   MARINE CORPS AIR STATIO 32.49N  80.70W
09/11/2017                   BEAUFORT           SC   ASOS

            WIND GUST OF 61 MPH.

&&

EVENT NUMBER CHS1700703

DS
Local storm report, Sep 11, 12:48 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1248 PM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TROPICAL STORM   EDISTO BEACH            32.49N  80.32W
09/11/2017                   COLLETON           SC   LAW ENFORCEMENT

            DUNES HAVE BEEN BREECHED AND ARE GONE IN SOME
            LOCATIONS. ROADS HAVE BECOME IMPASSABLE ALONG WITH TREES
            AND POWER LINES DOWN. SEVERAL RESCUES HAVE BEEN
            COMPLATED.

&&

EVENT NUMBER CHS1700704

DS
Local storm report, Sep 11, 12:52 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1252 PM EDT MON SEP 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TROPICAL STORM   LUDOWICI                31.71N  81.74W
09/11/2017                   LONG               GA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ACROSS LONG COUNTY... INCLUDING A
            TREE THAT CAME DOWN ON POWERLINES IN THE VICINITY OF A
            RUPTURED GAS LINE ON SOUTH MACON ST IN LUDOWICI.

&&

EVENT NUMBER CHS1700705

JMC

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 11:30 PM EDTHurricane WarningCHS9 hr
Sep 11, 3:12 AM EDTSpecial Marine WarningCHS2 hr
Sep 11, 3:12 AM EDTSpecial Marine WarningCHS63 min
Sep 11, 3:49 AM EDTSpecial Marine WarningCHS56 min
Sep 11, 4:19 AM EDTSpecial Marine WarningCHS86 min
Sep 11, 5:18 AM EDTSpecial Marine WarningCHS117 min
Sep 11, 7:01 AM EDTSpecial Marine WarningCHS119 min
Sep 11, 7:41 AM EDTSpecial Marine WarningCHS2 hr
Sep 11, 7:45 AM EDTSpecial Marine WarningCHS2 hr
Sep 11, 8:16 AM EDTFlash Flood WarningCHSJasper8 hr
Sep 11, 8:36 AM EDTAreal Flood AdvisoryCHSBeaufort, Jasper84 min
Sep 11, 9:22 AM EDTFlash Flood WarningCHSBeaufort, Jasper8 hr
Sep 11, 9:31 AM EDTAreal Flood AdvisoryCHSAllendale, Hampton, Jasper119 min
Sep 11, 9:41 AM EDTSpecial Marine WarningCHS2 hr
Sep 11, 9:50 AM EDTSpecial Marine WarningCHS115 min
Sep 11, 10:31 AM EDTSpecial Marine WarningCHS119 min
Sep 11, 10:44 AM EDTFlash Flood WarningCHSAllendale, Hampton, Jasper7 hr
Sep 11, 10:45 AM EDTRiver Flood WarningCHSBerkeley, Georgetown, Williamsburg24 hr
Sep 11, 11:24 AM EDTFlash Flood Warning EmergencyCHSBerkeley, Charleston, Colleton, Dorchester15 hr
Sep 11, 11:38 AM EDTSpecial Marine WarningCHS2 hr
Sep 11, 11:44 AM EDTAreal Flood AdvisoryCHSAllendale2 hr
Sep 11, 11:51 AM EDTAreal Flood AdvisoryCHSAllendale, Colleton, Dorchester, Hampton114 min
Sep 11, 12:01 PM EDTTornado WarningCHSBeaufort, Charleston, Colleton29 min
Sep 11, 12:23 PM EDTSpecial Marine WarningCHS2 hr
Sep 11, 12:37 PM EDTTornado WarningCHSCharleston23 min
Sep 11, 12:40 PM EDTSpecial Marine WarningCHS65 min
Sep 11, 12:59 PM EDTTornado WarningCHSCharleston, Dorchester31 min
Sep 11, 1:10 PM EDTTornado WarningCHSCharleston, Colleton35 min
Sep 11, 1:49 PM EDTTornado WarningCHSCharleston, Colleton, Dorchester26 min
Sep 11, 1:53 PM EDTTornado WarningCHSCharleston, Dorchester24 min
Sep 11, 2:11 PM EDTSpecial Marine WarningCHS94 min
Sep 11, 2:45 PM EDTTornado WarningCHSBeaufort, Colleton30 min
Sep 11, 2:46 PM EDTTornado WarningCHSBerkeley, Charleston, Dorchester16 min
Sep 11, 3:10 PM EDTFlash Flood WarningCHSBerkeley, Colleton, Dorchester7 hr
Sep 11, 3:58 PM EDTSpecial Marine WarningCHS32 min
Sep 11, 4:43 PM EDTSpecial Marine WarningCHS62 min
Sep 11, 4:48 PM EDTAreal Flood WarningCHSJasper7 hr
Sep 11, 5:16 PM EDTAreal Flood WarningCHSAllendale, Beaufort, Hampton, Jasper7 hr

Nearby

Flash Flood Warnings in South Carolina, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.